# SDR CALA2020032100646

- Difficulty date: March 12, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,135 hours, 23,277 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 143N6603105
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0354 FWD CARGO DOOR, AFT SEAL DEPRESSOR IS DENTED, AS MARKED. REF: ST-SAA NR 0090285 REMOVED AND REPLACED SEAL DEPRESSOR OF FWD CARGO DOOR AFT SIDE I AW B757-2 DWG 143N6603 REV B AND SRM 51-40-02 PG2 & 3. WORK ACCO MPLISHED. INSPECTED.
